MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM PROLACTIN (PRL)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM PROLACTIN (PRL)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens remote services center (rsc) and reported an observation of a depressed prolactin atellica im result, which was discordant relative to repeat testing on an alternate method.The assay's instruction for use (ifu) states under interpretation of results section: "results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings." siemens is evaluating the event.
 
Event or Problem Description
The customer reports observation of an erroneously depressed prolactin (prl) result on a patient sample on the atellica im 1600 analyzer, when using reagent lot 219.The initial result was reported to the physician(s) and questioned.For troubleshooting purposes, the sample was repeated twice on an alternate atellica im 1600 analyzer and obtained a lower and higher result.The same sample was repeated using an alternate test method and obtained a higher result.This repeat result was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Mdr 1219913-2025-00218 was initially filed on 11-dec-2025.Additional information (16-dec-2025): siemens healthcare diagnostics has concluded the investigation of the event.A customer from outside the united states (ous) reported observation of a depressed prolactin atellica im result, which was discordant relative to repeat testing on an alternate method.Siemens evaluated the instrument data and the information provided by the customer.The original patient specimen could not be retested using heterophilic blocking tubes (hbt/nabt) due to sample depletion.Potential reagent-related issues were ruled out based on quality control (qc) data, which recovered within acceptable ranges, and no anomalies were reported for other patient samples.The prolactin instruction for use (ifu), document number 11200387_en rev.06 (2024-05), does not include specifications for comparative analysis with competitor platforms.Siemens has not established or validated a polyethylene glycol (peg) precipitation protocol for macroprolactin assessment.The sample exhibited erratic behavior, and heterophilic interference testing could not be performed due to insufficient sample volume.Based on the available information, the cause of the discordant result cannot be determined.A product problem has not been identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.In section a1, sample identifier has been updated.In section d8, was the instrument serviced by a 3rd party question has been updated as no.

Brand Name
ATELLICA IM PROLACTIN (PRL)
Common Device Name
ATELLICA IM PROLACTIN (PRL)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23777897
Report Number1219913-2025-00218
Device Sequence Number13280843
Product Code CFT
UDI-Device Identifier00630414599748
UDI-Public(01)00630414599748(10)25042219(17)260402
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2026
Device Model NumberN/A
Device Catalogue Number10995656
Device Lot Number25042219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale